# SDR SWIA202265607

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 30,279 hours, 23,450 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PROX SYSTEM CAUTION MESSAGE AFTER TAKEOFF.   (FLIGHT 4132 - FILED OPEN)    INTERROGATED MDC AND FOUND THE MDC FLAGGING THE LDG GEAR SEL VLV / EXTD SOL DO43/63: LOAD ON MDC MESSAGE B1-007192.  TROUBLESHOT IN REFERENCE TO CRJ 900 FIM 32-32-10.  DURING WIRING CHECKS, FOUND THE LANDING GEAR SELECTOR VALVE EXTERNALLY LEAKING AND INTERNALLY LEAKING INTO CONNECTOR V20P1.  DISCONNECTED BACKSHELL ON V20P1 AND CLEANED CONTAMINATION FROM CONNECTOR V20P1 REF CRJ 900 ESPM 20-26-00.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE REF CRJ 900 AMM 32-32-10.  OPS CHECK GOOD. SMOD -JASON MILLER APPROVED RTS VIA EMAIL
